MathSciNet Relay Station
MathSciNet bibliographic data
MR843991 (87i:33018) 33A40 (65D20)
Piessens, Robert; Ahmed, Shafique Approximation for the turning points of Bessel functions. J. Comput. Phys. 64 (1986), no. 1, 253–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement